Geometria Complessa e Geometria Differenziale
Geometria Complessa e Geometria Differenziale
home | mail | papers | authors | news | seminars | events | open positions | login

N. Arcozzi - G. Sarfatti

Invariant metrics for the quaternionic Hardy space

created by stoppato on 09 Nov 2016
modified by sarfatti on 19 Feb 2020


Published Paper

Inserted: 9 nov 2016
Last Updated: 19 feb 2020

Journal: J. Geom. Anal.
Volume: 25
Number: 3
Pages: 2028-2059
Year: 2015
Doi: 10.1007/s12220-014-9503-4

ArXiv: 1312.5906 PDF


Riemannian metrics on the unit ball of the quaternions, which are naturally associated with the reproducing kernel Hilbert spaces. We study the metric arising from the Hardy space in detail. We show that, in contrast to the one-complex variable case, no Riemannian metric is invariant under regular self-maps of the quaternionic ball.

Tags: FIRB2012-DGGFT

Credits | Cookie policy | HTML 5 | CSS 2.1